# SDR DALA2019091605373

- Difficulty date: September 14, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 59,601 hours, 19,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5808, L/P 5953839) EGCY AISLE LIGHTS AT 28C, 30C AND 33C EXTINGUISH AFTER SHORT TIME ON. CORRECTIVE ACTION: RPLCD M111383 BATTERY. ALL CKS OK IAW AMM 33-51.
